Translator Disclaimer
June, 1979 A Local Limit Theorem for Large Deviations of Sums of Independent, Nonidentically Distributed Random Variables
David McDonald
Ann. Probab. 7(3): 526-531 (June, 1979). DOI: 10.1214/aop/1176995052

Abstract

A local limit theorem is given for large deviations of sums of independent, nonidentically distributed, integer valued random variables.

Citation

Download Citation

David McDonald. "A Local Limit Theorem for Large Deviations of Sums of Independent, Nonidentically Distributed Random Variables." Ann. Probab. 7 (3) 526 - 531, June, 1979. https://doi.org/10.1214/aop/1176995052

Information

Published: June, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0421.60026
MathSciNet: MR528328
Digital Object Identifier: 10.1214/aop/1176995052

Subjects:
Primary: 60F10
Secondary: 60F05, 60G50, 60G99

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.7 • No. 3 • June, 1979
Back to Top